Sums of quasicontinuous functions

Ján Borsík

Mathematica Bohemica (1993)

  • Volume: 118, Issue: 3, page 313-319
  • ISSN: 0862-7959

Abstract

top
It is proved that every real cliquish function defined on a separable metrizable space is the sum of three quasicontinuous functions.

How to cite

top

Borsík, Ján. "Sums of quasicontinuous functions." Mathematica Bohemica 118.3 (1993): 313-319. <http://eudml.org/doc/29079>.

@article{Borsík1993,
abstract = {It is proved that every real cliquish function defined on a separable metrizable space is the sum of three quasicontinuous functions.},
author = {Borsík, Ján},
journal = {Mathematica Bohemica},
keywords = {cliquish function; quasicontinuous functions; cliquish function; quasicontinuous functions},
language = {eng},
number = {3},
pages = {313-319},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Sums of quasicontinuous functions},
url = {http://eudml.org/doc/29079},
volume = {118},
year = {1993},
}

TY - JOUR
AU - Borsík, Ján
TI - Sums of quasicontinuous functions
JO - Mathematica Bohemica
PY - 1993
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 118
IS - 3
SP - 313
EP - 319
AB - It is proved that every real cliquish function defined on a separable metrizable space is the sum of three quasicontinuous functions.
LA - eng
KW - cliquish function; quasicontinuous functions; cliquish function; quasicontinuous functions
UR - http://eudml.org/doc/29079
ER -

References

top
  1. Doboš J., Šalát T., Cliquish functions, Riemann integrable functions and quasi-uniform convergence, Acta Math. Univ. Comen. 40-41 (1982), 219-223. (1982) Zbl0518.26005MR0686978
  2. Grande Z., Sur les fonctions cliquish, Časopis pěst. mat. 110 (1985), 225-236. (1985) Zbl0579.54009MR0808073
  3. Ҝelley J. L., Geneгal Topology, New York, 1955. (1955) 
  4. Lipinski J.S., Šalát T., On the points of quasicontinuity and cliquishness of functions, Czechoslovak Math. J. 21 (1971), 484-489. (1971) Zbl0219.26004MR0287517
  5. Stronska E., L’espace linéaire des fonctions cliquées sur R n est généré par les fonctions quasi-continues, Math. Slovaca 39 (1989), 155-164. (1989) MR1018257
  6. Stronska E., On the group generated by quasicontinuous functions, Real Analysis Exchange 17 (1991-92), 579-589. (1991) MR1171399

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.